# SDR MASA2014060521154

- Difficulty date: June 5, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 26,823 hours, 21,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE EXIT SIGN LAMP INOPERATIVE ROW 14A.
